# SDR MWEA97446

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113313
- Condition: Protruding
- Location: Galley Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TC, FOUND GALLEY EMERG SLIDE PROTRUDING BEHIND PLASTIC COVER.  MTC REMOVED AND INSTALLED SLIDE IAW DAC MM 25-62-0.
